# SDR SWAA2022040522409

- Difficulty date: October 8, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 48,642 hours, 32,600 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL HAS NUMEROUS FASTENER HOLES ELONGATED / REMOVED AND REPLACED 193B PANEL PER SRM 51-40-02
